Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have severe pain and loud painful crunching in knees. Tried cortisone injections and hylan injections. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have severe pain and loud painful crunching in my knees. I have tried cortisone injections, hylan injections, lots of PT, drugs like Celebrex and mobic as well as ultram and hydrcodone. I've done neurontin, lyrica, and savella. Nothing but heavy pain meds helps and I really don't want that. MRI shows moderate OA and 40, too young for a replacement. My dress are out of idea. I can't even sleep. Anything new out there?
Posted Sun, 3 Nov 2013 in Lupus
Answered by Dr. Shruti Rijhwani 24 hours later
Brief Answer:
Needs evaluation.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem the picture is very confusing . But so many problems at such young age does not seem convincing . Any ways am really sorry to tell you this but all existing treatment of Osteoarthritis you have already tried . There are no new modalities as if now .

But you should regularly do quadriceps exercises they are going to help you a lot as they take off the weight from knees plus avoid sitting down and frequent climbing of stairs . Other thing is usage of topical pain relieving gels rather then oral pain killers will minimise the side effects of these pain relieving medicines a lot . They may not relieve the pain on their own but will be help in reducing the dose of oral pain killers .

Also get checked your Serum calcium and vitamin D levels at regular intervals .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor